# SDR CA101206023

- Difficulty date: December 4, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 737-7
- Aircraft time: 7,976 hours
- Engine: Ge CFM567B24
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 0851HT1
- Condition: Malfunctioned
- Location: Pitot Static Sys
- Part time: 11,322 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON DECEMBER 04 AIRCRAFT HAD THE  ELEV PITOT CAUTION LIGHT ILLUMINATE IN FLIGHT. THE CREW PERFORMED AN AIR TURN BACK AS UNDER THESE CONDITIONS THE FOM RESTRICTS OPERATIONS INTO ICING CONDITIONS. MAINTENANCE PERFORMED TROUBLESHOOTING RESULTING IN THE REPLACEMENT OF THE RH ELEVATOR PITOT PROBE (PN 0851HT-1) AND THE AFFECTED CIRCUIT BREAKER (C237 ON P18-9 PANEL). THE SYSTEM WAS TESTED SERVICEABLE AND NO FURTHER DEFECTS WERE REPORTED. FURTHER UPDATES WILL BE PROVIDED WHEN TEARDOWN INFORMATION IS AVAILABLE ON THE PITOT PROBE.  AS ADDITIONAL INFORMATION, ON THE PREVIOUS FLIGHT DEC 03, THE FLIGHT CREW HAD THE Ï¿½R ELEV PITOTÏ¿½ CAUTION LIGHT ILLUMINATE ON THE RECALL CHECK DURING TAXI OUT. THE AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE PERFORMED THE FAULT ISOLATION TASK FOR "R ELEV PITOT LIGHT ON" AND REPLACED THE PITOT HEAT CONTROL PANEL (PN 233A3201-2) AND THE SYSTEM WAS CHECKED SERVICEABLE.
